# SDR UPS02839781

- Difficulty date: September 26, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  REMOVED STEEL DOUBLER FROM R-1 DOOR UPPER AFT CORNER AND REPAIR PER SRM. 53-2-0 FIG. 14.   REMOVED EXISTING DOUBLER, CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER I.A.W SRM 53-2-0 FIG. 14
